Hi. Concerta is the same drug as Ritalin, I believe, and could well be the cause of your wakefulness and loss of appetite. I take Adderall, a similar drug, to cope with fatigue, and it does dampen my hunger, for sure. It's a good consequence for me, if unintended. I take 20mg of the extended release type each morning, and can feel it wearing off by mid-afternoon. It doesn't affect my sleep.
It's possible your dosage is too high, so a consultation with your doctor is order. And if Provigil (Modafinil) does work for you (it doesn't for me), you may want to switch. Some of these drugs are types of amphetamines (speed), so careful monitoring is essential. You certainly don't want to get addicted.
Tecfidera can cause gastro upsets, which of course can keep you running to the bathroom, including at night. But if you've taken in regularly and have been on the 240mg dose for months, it's probably not what's behind the problems you report.
As to the antidepressants, I guess it depends on why you're on them. If it's to help with pain, that's one thing. If you have a mood disorder, that's another. Once again, though, a consult with your doctor or doctors is needed, to make sure you've tried the right dosages. If I were you, though, I think I'd quit the Concerta till this is straightened out.
Brintellix is an antidepressant for major depressive disorder. I take it only because it does not conflict with my paxil. It's terrible expensive and leaves me nauseated but works. It also seems to work with my fatigue, as I don't sleep as much during the day, however, it doesn't bother my appetite.
If you are up that much at night, making pit stops, I would suggest a visit to the urologist, there are wonderful drugs for that!
Check the side effects on the tecfidera to see if loss of appetite is on there. I know there is a tecfidera group on Facebook who interact with each other.
It sounds like you have multiple things going on but I'd attack the urology problem first and get you some rest!
Concerta is quite well known to cause weight loss, common complaints of appetite being suppressed, not being hungry, feeling full etc occur in all ages and gender. Significant weight loss is probably one of the more common reasons for a change in medication, so i would definitely recommend discussing your weight loss concerns with your prescribing dr.
"The most common adverse reaction in double-blind clinical trials (>5%) reported in children and adolescents was upper abdominal pain. The most common adverse reactions in double-blind clinical trials (>5%) in adult patients were decreased appetite, headache, dry mouth, nausea, insomnia, anxiety, dizziness, weight decreased, irritability, and hyperhidrosis."
I had weight loss they put me in Zyprexa. I would see my GP because weight loss can be caused by other conditions.